# SDR CKSA97280

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link  Assy
- Part number: 510361
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS FAILED TO RETRACT ON GEAR RETRACTION.  REMOVED AND REPLACED RIGHT HAND NOSE GEAR DOOR LINK ASSEMBLY IAW DC8 MM CHAPTER 32-2-6.
